# SDR DXTA2019072102551

- Difficulty date: July 21, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N563QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0113
- Aircraft time: 1,455 hours, 987 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Printed Ckt Board
- Part number: 67681565
- Part serial: 0555
- Condition: Defective
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ALL LANDING GEAR RETRACTION DID NOT RETRACT - GEAR WOULD NOT RETRACT AFTER TAKEOFF, HOWEVER AFTER PUSHING HARD UP ON GEAR HANDLE, GEAR RETRACTED (BINDING).  DURING EXTENSION GEAR CAME DOWN NORMALLY, HOWEVER BINDING TOWARDS GEAR DOWN POSITION WAS VERY NOTIECEABLE. //SIGNOFF// REPLACED LANDING GEAR HANDLE ASSY. IAW MM 32-30-30 AND REPLACED LEFT LANDING GEAR PCB CARD IAW MM WITH NORMAL OPERATION ON ON EACH GEAR SWING.
